ForschungPublikationen
Publikationsdetails

Publikationsdetails

Trivial source character tables of SL2(q)

verfasst von
bernhard Böhmler, Niamh Farrell, Caroline Lassueur
Abstract

We compute the trivial source character tables (also called species tables of the trivial source ring) of the infinite family of finite groups SL

2(q) over a large enough field k of positive characteristic ℓ via character-theoretical methods in the cases in which q is odd, ℓ|(q±1) when ℓ is odd, and q≡±3(mod8) when ℓ=2.

Organisationseinheit(en)
Institut für Algebra, Zahlentheorie und Diskrete Mathematik
Externe Organisation(en)
Technische Universität Kaiserslautern
Typ
Artikel
Journal
Journal of Algebra
Band
598
Seiten
308-350
Anzahl der Seiten
43
ISSN
0021-8693
Publikationsdatum
15.05.2022
Publikationsstatus
Veröffentlicht
Peer-reviewed
Ja
ASJC Scopus Sachgebiete
Algebra und Zahlentheorie
Elektronische Version(en)
https://arxiv.org/abs/2107.06241 (Zugang: Offen)
https://doi.org/10.1016/j.jalgebra.2022.01.024 (Zugang: Geschlossen)